# SDR R61A201202230122

- Difficulty date: February 23, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N808MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000021
- Aircraft time: 20,052 hours, 14,917 cycles
- System (JASC): 5240 · Service Doors
- Part: Lever
- Condition: Lack Of Lube
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED R-1 DOOR ARMING LEVER WAS DIFFICULT TO OPERATE.  MAINTENANCE LUBED R-1 DOOR ARMING LEVER PER EMB AMM, OPS CHECK GOOD.
